Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 78, NWS Wichita, KS

July 1, 20075 counties in Kansas

NWS Wichita, KS issued this flash flood warning at Jul 1, 2007, 10:01 PM CDT for 5 counties in Kansas. It was in force for 12 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 1, 2007, 10:01 PM CDT (03:01 UTC)
Expired
Jul 2, 2007, 10:00 AM CDT
In force
12 hr
Issued by
NWS Wichita, KS
Area
Whole counties

Counties Allen County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 145 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 7:45 AM CDTFLASH FLOODErie, KSWHOLE TOWN OF ERIE IF FLOODED. MAIN GROCERY STORE HAS 4FT OF WATER.
Jul 2, 9:43 AM CDTFLASH FLOODLabette, KSHIGHWAY 166 IS CLOSED EAST OF CHETOPA DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 020304
FFWICT
KSC001-099-125-133-205-021500-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1001 PM CDT SUN JUL 1 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  ALLEN COUNTY IN SOUTHEAST KANSAS.
  LABETTE COUNTY IN SOUTHEAST KANSAS.
  MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
  NEOSHO COUNTY IN SOUTHEAST KANSAS.
  WILSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 1000 AM CDT MONDAY.

* AT 957 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUE TO REPORT 
SIGNIFICANT LIFE THREATENING FLOODING OCCURRING ACROSS ALL OF THE 
WARNED AREA. AS A RESULT...NUMEROUS HIGHWAYS ACROSS THE MUCH OF AREA 
HAVE BEEN CLOSED DUE TO FLOOD WATERS. MANY LOCAL RIVERS ARE IN MAJOR 
FLOOD...AND IN SOME CASES ABOVE PREVIOUS RECORD LEVELS ACROSS THE 
AREA...THUS CREATING A SERIOUS LIFE THREATENING FLOODING SITUATION 

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTAMONT...ALTOONA...ANGOLA...BARTLETT...BASSETT...BENEDICT...
  BOLTON...BRONSON...BUFFALO...BUXTON...CANEY...CHANUTE...
  CHERRYVALE...CHETOPA...COFFEYVILLE...COFFEYVILLE AIRPORT...
  COYVILLE...DEARING...DENNIS...EARLTON...EDNA...ELK CITY...
  ELSMORE...ERIE...FREDONIA...GALESBURG...GAS...HUMBOLDT...
  INDEPENDENCE AIRPORT...INDEPENDENCE...IOLA...LA HARPE...LABETTE...
  LIBERTY...MILDRED...MORAN...MOUND VALLEY...NEODESHA...OSWEGO...
  PARSONS...PARSONS TRI CITY AIRPORT...PETROLIA...SAVONBURG...ST.
  PAUL...STARK...SYCAMORE...THAYER...TYRO...SOUTH MOUND...CHANUTE
  AIRPORT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR 
VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER 
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.

LAT...LON 3700 9594 3773 9594 3772 9552 3803 9550
      3802 9508 3699 9507

$$

JAKUB
1 follow-up statement
000 
WGUS73 KICT 021208
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
708 AM CDT MON JUL 2 2007

KSC001-099-125-133-205-021500-
ALLEN KS-WILSON KS-NEOSHO KS-MONTGOMERY KS-LABETTE KS-
708 AM CDT MON JUL 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
LABETTE...MONTGOMERY...NEOSHO...WILSON AND ALLEN COUNTIES...

LOCAL LAW ENFORCEMENT WAS STILL REPORTING NUMEROUS ROAD CLOSURES 
ACROSS THE WARNED AREA WHICH INCLUDES MAIN AND SECONDARY ROADS. 

NEOSHO COUNTY DISPATCH DID STATE THAT THINGS WERE NOT AS BAD AND 
WATER WAS BEGINNING TO RECEDE. WEST SIDE OF ERIE WAS STILL CLOSED 
AND HIGHWAY 59 STILL CLOSED. 

LABETTE COUNTY DISPATCH REPORTED HIGHWAY 400 WAS STILL CLOSED EAST 
OF PARSONS. HIGHWAY 160 WAS ALSO CLOSED EAST OF OSWEGO AND HIGHWAY 
166 NEAR CHETOPA WAS CLOSED. 

MONTGOMERY COUNTY DISPATCH REPORTED THAT HIGHWAY 160 WAS STILL 
CLOSED EAST AND WEST OF INDEPENDENCE. HIGHWAY 169 WAS CLOSED FROM 
COFFEYVILLE TO CHERRYVALE. 

WILSON COUNTY DISPATCH REPORTED HIGHWAY 400 WAS STILL CLOSED FROM 
FREDONIA TO NEODESHA...BUT HIGHWAY 400 WAS OPEN FROM WICHITA TO 
FREDONIA. THEY ALSO REPORTED STILL LOTS OF ROADS WERE STILL CLOSED 
ACROSS THE COUNTY. 

ALLEN COUNTY DISPATCH REPORTED HIGHWAY 169 WAS STILL CLOSED FROM 
TANK FARM ROAD TO PLUMMER ROAD. IN ADDITION...THERE IS A BUNCH OF 
SECONDARY ROADS THAT ARE CLOSED. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3700 9594 3773 9594 3772 9552 3803 9550
      3802 9508 3699 9507

$$

COX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 9:57 PM CDT, 4 minutes earlier.

Area forecast discussion, Jul 1, 9:57 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
957 PM CDT SUN JUL 1 2007

.UPDATE...
RECORD AND IN SOME LOCALES CATASTROPHIC RIVER FLOODING CONTINUES
ACROSS PARTS OF SOUTHEAST KANSAS...MAINLY ALONG THE NEOSHO AND
VERDIGRIS RIVERS. A SIGNIFICANT RISE IN RIVER LEVELS OCCURRED
THIS EVENING DOWNSTREAM FROM ERIE...NEAR PARSONS...RESULTING IN
EVACUATIONS AND WATER RESCUES. THIS SURGE OF WATER IS EXPECTED
TO CONTINUE DOWNSTREAM LATER TONIGHT/MONDAY AND TO AFFECT OSWEGO.
ON A MORE OPTIMISTIC NOTE...THE PRECIPITATION IS NOT EXPECTED TO
BE AS HEAVY OR AS WIDESPREAD AS EARLIER THOUGHT OVERNIGHT.
HOWEVER...THE FLASH FLOOD WATCH WAS CONTINUED...AS ANY RAIN WILL
ONLY AGGRAVATE CONDITIONS AND WE COULD SEE ADDITIONAL PROBLEMS
RESULT FROM ALL THE WATER FLOWING ACROSS THE FLINT HILLS AND
SOUTHEAST KANSAS. OTHERWISE...SOME PATCHY FOG AND DRIZZLE IS
EXPECTED AGAIN ACROSS PARTS OF CENTRAL KANSAS ALONG WITH
REDEVELOPING OR EXPANDING STRATUS.

KED

&&

.AVIATION...
FOR EVENING TAFS...
IFR CIGS AND MVFR VSBYS EXPECTED TO DEVELOP AGAIN LATE TONIGHT
IN MOIST EASTERLY UPSLOPE FLOW ACROSS MUCH OF THE AREA. CHANCES
FOR CONVECTION...MAINLY SHOWERS...WILL BE CONFINED TO SOUTHERN
PORTIONS OF THE AREA...PERHAPS AFFECTING KCNU. OTHERWISE SOME
PATCHY DRIZZLE CAN BE EXPECTED AT KHUT AND KICT. A GRADUAL AND
STEADY IMPROVEMENT IN CIGS CAN BE EXPECTED INTO MIDDAY ON
MONDAY...THOUGH PROBABLY REMAINING IN MVFR CAT INTO AT LEAST PART
OF THE AFTERNOON.

KED

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT SUN JUL 1 2007/

DISCUSSION...

TONIGHT-TUE NIGHT:

FLOODING AND PROBABILITY OF PRECIPITATION CONTINUE TO BE A BROKEN
RECORD. ANTICIPATING A SIMILAR SETUP AS LAST NIGHT WITH
EVERYTHING SHIFTED A COUPLE COUNTIES SOUTH. AT 1200 UTC 850MB LOW
WAS NEAR KS/OK BORDER SOUTHEAST OF ICT WITH QUASI WARM FRONT EXTENDING
ACROSS SOUTHEAST KS INTO SOUTHWEST MO. EXTREMELY EFFICIENT
RAINFALL PRODUCING RAIN SHOWERS/THUNDERSTORMS ONGOING ALONG OK
BORDER...AND EXPECT THIS TO CONTINUE THROUGH SUNSET WITH A SLIGHT
INCREASE IN AREAL COVERAGE/INTENSITY. BULK OF PRECIPITATION
OVERNIGHT SHOULD FALL PRIOR TO 0600 UTC. WILL KEEP FLASH FLOOD
WATCH GOING THROUGH 1200 UTC FOR NOW AND NIX A FEW MORE COUNTIES
ON NORTHWEST SIDE OF EXISTING WATCH. OPTED NOT TO EXTEND WATCH
AFTER 1200 UTC AS IT APPEARS THAT BULK OF PRECIPITATION MIGHT
SHIFT INTO OK...WITH ONLY BORDERLINE 50 PERCENT PROBABILITY OF
PRECIPITATION NEAR OK BORDER AREAS OF SOUTHEAST KS TOMORROW.
TEMPERATURES LIMITED THE NEXT FEW DAYS DUE TO EXTENSIVE
EVAPORATION AND CLOUDS.

WED-SUN:

NO BIG CHANGES FROM YESTERDAY GUIDANCE. MODELS STILL CONSISTENT ON
LONG WAVE PATTERN DURING THIS PERIOD...BUT FRONTAL PASSAGE/LOW
LEVEL MOISTURE THROUGHOUT THIS PERIOD IS PROBLEMATIC. FIRST
SIGNIFICANT ROUND OF FRONT INDUCED PRECIPITATION ON TRACK FOR WED
OR WED NIGHT. LATEST RUNS A BIT QUICKER...BUT NOT A LOT OF
CONFIDENCE THAT SIGNIFICANT PRECIPITATION WILL OCCUR PRIOR TO 0000
UTC THU. LATEST GLOBAL FORECAST SYSTEM MODEL/EUROPEAN CENTRE FOR
MEDIUM RANGE WEATHER FORECASTS MODEL HAVE SIGNIFICANTLY DIVERGED ON
BOTH SURFACE/850MB MOISTURE POSITIONS BY 1200 UTC THU. SUSPECT BOTH
MAY BE RIGHT...WITH CONVECTIVE OUTFLOW CLOSER TO GLOBAL FORECAST
SYSTEM MODEL POSITION...BUT SYNOPTIC FRONT CLOSER TO THE EUROPEAN
CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL POSITION. AS A
RESULT HAVE PRETTY MUCH KEPT STATUS QUO ON PROBABILITY OF
PRECIPITATION. EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS
MODEL STILL SHOWING PERSISTENT SIGNALS BY 0000 UTC SAT OF RETURN
850MB MOISTURE UP HIGH PLAINS WITH WEAK SHORTWAVE IN NW FLOW...WHILE
GLOBAL FORECAST SYSTEM MODEL MOISTURE SURGE ACROSS THE OZARKS
SEEMS A BIT SUSPECT. CONTINUED TO TEMPER MAXES ACROSS FLOODED
AREAS OF SOUTHEAST KS WHERE MOIST GROUND WILL RESULT IN SLIGHTLY
MORE COOLER TEMPERATURES DUE TO EVAPORATION AND INCREASED CUMULUS.
TEMPERATURES WARM CLOSER TO CLIMATOLOGY ACROSS FAR NORTHWEST OVER
THE WEEKEND WITH SLIGHTLY DRIER AIR AND WARMER TEMPERATURES ALOFT.
-HOWERTON

AVIATION...

WITH LITTLE CHANGE FROM 24 HOURS AGO...PERSISTENCE WILL STILL BE
THE RULE. BASED ON LATEST TRENDS...INSTRUMENT FLIGHT RULES
CONDITIONS ARE LIKELY TO DEVELOP ACROSS THE AREA AROUND 0600 UTC
AND CONTINUE WELL INTO THE MORNING. RAIN SHOWERS/THUNDERSTORMS ARE
MOST LIKELY AT KICT AND KCNU TONIGHT WITH CHANCES MOST LIKELY TOO
LOW TO MENTION TOMORROW AFTERNOON. WITH MOIST UPSLOPE FLOW ON
MON...DO NOT ANTICIPATE QUICK CLEARING AT ANY LOCATION IN THE
MORNING. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    65  80  67  86 /  30  20  10  10
HUTCHINSON      63  82  67  88 /  20  10  10  10
NEWTON          64  79  67  87 /  20  20  10  10
ELDORADO        65  79  66  86 /  50  20  10  10
WINFIELD-KWLD   68  81  67  86 /  60  40  10  10
RUSSELL         64  84  66  91 /  10  10   0  10
GREAT BEND      63  83  66  90 /  10  10  10  10
SALINA          64  84  68  89 /  10  10  10  10
MCPHERSON       63  82  68  88 /  10  10  10  10
COFFEYVILLE     69  80  68  86 /  70  50  20  10
CHANUTE         68  81  67  85 /  60  40  10  10
IOLA            67  81  67  85 /  60  30  10  10
PARSONS-KPPF    69  80  68  86 /  60  50  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR KSZ069>072-092>096-
098>100.

&&
Hazardous weather outlook, Jul 1, 9:18 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
918 PM CDT SUN JUL 1 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-030330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
918 PM CDT SUN JUL 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

VERY SERIOUS OR RECORD RIVER FLOODING IS OCCURRING OVER PARTS OF
SOUTH CENTRAL AND MOST OF SOUTHEAST KANSAS. SEE THE LATEST RIVER
FLOOD STATEMENTS AND WARNINGS FOR ADDITIONAL DETAILS.

FLOOD OR FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF SOUTH
CENTRAL AND MOST OF SOUTHEAST KANSAS DUE TO THE FLOODING OF LOW
AREAS...CREEKS AND STREAMS. A FLASH FLOOD WATCH IS ALSO IN EFFECT
FOR AREAS MAINLY EAST OF THE KANSAS TURNPIKE. PLEASE REFER TO THE
LATEST FLOOD WATCH OR WARNING PRODUCTS FOR DETAILS.

PATCHY FOG IS POSSIBLE AFTER MIDNIGHT ACROSS CENTRAL KANSAS. THE
FOG COULD REDUCE VISIBILITIES TO AROUND ONE MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FLOODING WILL BE ONGOING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS
INTO AT LEAST TUESDAY. SEE THE LATEST RIVER FLOOD WARNINGS FOR
MORE INFORMATION.

THERE IS A CHANCE FOR MORE SHOWERS AND THUNDERSTORMS ACROSS
SOUTHERN KANSAS ON MONDAY AND MONDAY NIGHT. LOCALLY HEAVY RAIN
WILL CONTINUE TO BE THE PRIMARY THREAT.

A COLD FRONT WILL MOVE INTO THE AREA SOMETIME ON WEDNESDAY AND
COULD LINGER INTO THURSDAY EVENING. THIS FRONT WILL TRIGGER
THUNDERSTORMS BEGINNING LATE WEDNESDAY AFTERNOON ACROSS CENTRAL
KANSAS. STORMS WILL LIKELY MOVE INTO SOUTH CENTRAL AND SOUTHEAST
KANSAS WEDNESDAY NIGHT. WITH THE FRONT LINGERING ACROSS THE
AREA...STORMS WILL BE POSSIBLE THROUGH THURSDAY NIGHT. STRONG
STORMS WITH LOCALLY HEAVY RAIN AND FLOODING WILL BE THE PRIMARY
THREAT.

SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE LATE FRIDAY NIGHT
AND EARLY SATURDAY MORNING OVER PORTIONS OF CENTRAL AND SOUTH
CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER REPORTS OF
FLOODING OR HEAVY RAINFALL WOULD BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/HOWERTON

In the hours before

Local storm report, Jul 1, 7:26 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      ERIE                    37.57N 95.24W
07/01/2007                   NEOSHO             KS   LAW ENFORCEMENT

            WATER FLOODING INTO TOWN DUE TO LEVEE BREAKS IN AT LEAST
            THREE LOCATIONS. U.S. HIGHWAY 59 CLOSED IN AND OUT OF
            ERIE.

&&

KED
Local storm report, Jul 1, 7:29 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     FLASH FLOOD      CHANUTE                 37.67N 95.46W
07/01/2007                   NEOSHO             KS   LAW ENFORCEMENT

            U.S. HIGHWAY 169 CLOSED NORTH OF CHANUTE. K-39 HIGHWAY
            CLOSED IN AND AND OUT OF CHANUTE. DUE TO FLOODING FROM
            NEOSHO RIVER.

&&

KED
Local storm report, Jul 1, 7:30 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     FLASH FLOOD      7 E PARSONS             37.34N 95.14W
07/01/2007                   LABETTE            KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED PEOPLE TRAPPED IN HOMES 7 MILES
            EAST OF PARSON BETWEEN 25000RD AND 26000RD DUE TO FAST
            RISING WATER FROM NEOSHO RIVER. WATER RESCUES ARE BEING
            PERFORMED BY EMERGENCY PERSONNEL.

&&

CDJ
Local storm report, Jul 1, 8:02 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
802 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     FLASH FLOOD      7 E PARSONS             37.34N 95.14W
07/01/2007                   LABETTE            KS   EMERGENCY MNGR

            WATER RESCUES UNDERWAY AND EVACUATION OF AREA 1 MILE
            NORTH AND SOUTH OF HIGHWAY 400, ALONG THE NEOSHO RIVER.

&&

KED

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.